Doctor insights on:
Octoxynol 9 Medication
Had eyebrows waxed (33 weeks pregnant). Used solution with sda-40b alcohol, octoxynol-9 and dmdm hydantoin. Harmful?
Eye brows: Fist is a commercially used alcohol. The absorption trough intact skin is almost 0, even after the waxing process. The octoxynol-9 is a spermicide which is not longer used in us because the manufacturers refuse to test it in pregnant animals, and the third component is a formaldehyde releasing agent used as antimicrobial and preservative with a to be neglected absorption. Cannot be 100% sure. ...Read moreSee 1 more doctor answer
I have been on cardiazem (diltiazem) for nine days. Today my blood pressure was the highest ever 172/95. Could it be from the medication?
Im craving for salt and my legs get hot at night, I have low cortisol level n have been on medication for nine months why?
Salt craving: Your salt craving is natural for cortisol deficiency. Cortisol replacement is essential and it must be adequate. The med used has to have salt retaining actions. Some require a second med, such as fludrocortisone. Rediscuss with your doc the adequacy of your med. Ask for blood testing to check sodium and potassium levels. Hot legs require doc evaluation too. Suggests nerve problem. ...Read moreSee 1 more doctor answer
I have consumed Augmentin Duo 625 twice a day for nine days resulting in rectal bleeding at night. I have stopped medication. What next?
My spouse takes nine pot citrate ER tabs 100's 10meq daily to prevent kidney stones. Is there an alternative medication that is less onerous.
Here are some…: Thus far, potassium citrate has remained the most tolerable, available drug for urinary stone prevention. To make potassium citrate more palatable or tolerable, you may adjust its dose under professional guidance. Besides, maintaining a daily urinary output > 2500 mL and decreasing oral consumption of salt, red meat, & dairy products by some 50% are essential. ...Read more
Hi, I am nine weeks pregnant, and I am struggling with fatigue, nausea , bloating, and mild headaches, please advise on any over the counter medication that I can get, that is safe for the baby?
Good question: Any medication taken during pregnancy is a potential risk, but medications in category B have been shown to cause no risk to fetus in controlled studies. Acetaminophen and antacids like Mylanta or Tums are both in that category. Get lots of rest. Drink a lot of fluids as your blood volume is increasing, and eat frequent small portions ofbland foods like crackers. Congratulations ...Read more
I had a bad drug abuse and have been clean for nine months. What are some things to help keep me in the right track?
Exercise, 12 step: Staying active, relying on your support network, 12 step programs and sponsors if that works for you, psychotherapy, treatment of any underlying psychiatric illness, like depression or anxiety. Furthermore, regular exercise, yoga, and meditation can indirectly help with mood, stress tolerance, and mindfulness. ...Read more
Could the drug isonizide cause peripheral neuropathy years later? I took it for nine months because of exposure to tuberculosis. I do not have tb.
Im trying to go to sleep but it feels like if my left arm is trying to go numb when I begin to fall asleep. I've noticed an increase in blood pressure since like about nine oclock the reading is 140/85. No chest pain though. Could this be a drug interacti
Position related: Hard to know without the medication you are on. Usually when the arm begins to going on in his position related. Do you have your left arm up over your head or are you laying on it as that is usually the cause. Your blood pressure isn't high enough to worry about tonight so i would try to get back to sleep. Try sleeping with your arm down at your side. ...Read moreSee 1 more doctor answer
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers